BibTeX record journals/jam/LiuL12

download as .bib file

@article{DBLP:journals/jam/LiuL12,
  author    = {Qiong Liu and
               Dengfeng L{\"{u}}},
  title     = {Multiplicity of Solutions for a Class of Fourth-Order Elliptic Problems
               with Asymptotically Linear Term},
  journal   = {J. Applied Mathematics},
  volume    = {2012},
  pages     = {749059:1--749059:14},
  year      = {2012},
  url       = {https://doi.org/10.1155/2012/749059},
  doi       = {10.1155/2012/749059},
  timestamp = {Thu, 16 Aug 2018 14:37:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/LiuL12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI